# SDR CALA9801018

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK AT FASTENER IN FRAME AT STA 1104, LONGERON 3R.  THE FRAME WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-10-4, AND 51-10-3.
